# SDR QXEA2018042400159

- Difficulty date: April 22, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 22,328 hours, 23,861 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD BULKHEAD CAME LOOSE AND OBSTRUCTS MCD. REMOVED FROM SERVICE. SECURED THE BULKHEAD WITH LATCHES.   NO FURTHER DEFECT NOTED.  AIRCRAFT RETURNED TO SERVICE.
